A Godunov type scheme for a class of LWR traffic flow models with non-local flux

Friedrich, Jan ; Kolb, Oliver ; Göttlich, Simone

DOI: https://doi.org/10.3934/nhm.2018024
URL: http://www.aimsciences.org/article/doi/10.3934/nhm...
Additional URL: https://arxiv.org/abs/1802.07484
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Networks and Heterogeneous Media : NHM
Volume: 13
Issue number: 4
Page range: 531-547
Place of publication: Springfield, MO
Publishing house: AIMS
ISSN: 1556-1801 , 1556-181X
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
School of Business Informatics and Mathematics > Angewandte Mathematik (Juniorprofessur) (Kolb 2012-2021)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item